Heroin user slumped after injecting the drug

Heroin user slumped after injecting the drug

M372/0059

Rights Managed

Caption

Intoxicated heroin user. Drug user slumped over after taking heroin (diacetyl morphine). A hypodermic needle and syringe used to inject the drug into a vein are seen in the user's hand. Heroin induces a psychological state of indifference immediately after it is taken. Repeated use causes a physical dependence and tolerance. Tolerance leads to ever-increasing doses being taken to achieve the same effect, often resulting in a fatal overdose. The withdrawal symptoms for a person trying to stop using heroin include muscle spasms and cramps, anxiety, insomnia, nausea, sweating, cramps, vomiting, diarrhoea and fever.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}